Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Good news

Posted by worm on April 1, 2004, at 12:42:37

In reply to Re: for husband/wife with zoloft/effexor issue Marjean, posted by flygirl on April 1, 2004, at 9:34:22

I have been weaning off 150s by taking out first about half the little pills in the capsule, and then about 3/4, and since I had some time off of work, I decided to stop completely. I have been off totally for 3 days now, and my muscle weakness is gone, my brain is clearing up (I had no idea how "fuzzy" I was - I can now remember names of people, and I can have a continuous thought for more than 2 seconds) I feel so much better already, and I know I'm not totally there yet! The only problem is every so often I get sad and weepy, melancholy. As long as I can "ride out" these spells, I think I'm going to make it. Fortunately, they only last a few minutes.

At least I feel like its worth it to hang in there until tomorrow - when I was taking Effexor, I was positively despondant, thought there was nothing worth living for. Strange for an antidepressant to do this, but like we have all discovered, everyone is different!

So take heart, people, and do whatever works for you. There is life after Effexor.

msg



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:worm thread:1016
URL: http://www.dr-bob.org/babble/20040329/msgs/331314.html